Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Want to delay period, prescribed primolut. Always get early bleeding before periods. When should I start it?

Hi I have been prescribed Primolut to delay a period. However i always have early bleeding before my period (about 8-10 days before) due to low progesterone . The leaflet said to start primolut 3 days before period due. So i did this but hasnt had any effect. So im wondering in my case should i have started taking it days before my pre bleeding to make it effective and delay it all? Thanks.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
You are irregularly irregular in periods, it may be 8 or 10 days before the date, So you should consider the maximum, that is the 10 days before the date, so you should take the primolute 13 days before the period.
The cause may be the anemia, or infection, or anxiety.
I advise you to consult a physician for diagnosis and treatment.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to aid the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor